Topological Groups in Which Multiplication on One Side is Differentiable or Linear.
Mathematica Scandinavica, Tome 24 (1969), pp. 195-207
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1969__24_166090,
author = {Per Enflo},
title = {Topological {Groups} in {Which} {Multiplication} on {One} {Side} is {Differentiable} or {Linear.}},
journal = {Mathematica Scandinavica},
pages = {195--207},
year = {1969},
volume = {24},
zbl = {0205.32801},
url = {http://geodesic.mathdoc.fr/item/MS2_1969__24_166090/}
}
Per Enflo. Topological Groups in Which Multiplication on One Side is Differentiable or Linear.. Mathematica Scandinavica, Tome 24 (1969), pp. 195-207. http://geodesic.mathdoc.fr/item/MS2_1969__24_166090/